# SDR DALA2023040602722

- Difficulty date: March 9, 2021
- Submitted: April 6, 2023
- Operation: Air carrier
- Aircraft: N596NW
- Make and model: Boeing 757351
- Aircraft serial: 32996
- Aircraft time: 67,302 hours, 22,168 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5816 ERA 590400-14 SECTION I ISSUED FOR REPAIR TO LH WING DRY BAY BET WEEN WING STATION 231.500 - 258.500. FOLLOW ON ACTION IS REQUIRE D. CORRECTIVE ACTION: SUMMARY OF NRC 00158 :LH WING DRY BAY BTW WSTA 231.50-258.50 WAS REPAIRED PER ER/A 590400-14 REV.A SECTION II: TIME-LIMITED REPAIR. (1750893)
